# SDR SWIA2024112210301

- Difficulty date: October 30, 2024
- Submitted: November 22, 2024
- Operation: Air carrier
- Aircraft: N240SY
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000580
- Aircraft time: 20,211 hours, 14,789 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Gouged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER FUSELAGE III, RH FLOOR BEAM Y=+273MM FROM FR74 TO FR79 HAS GOUGES IN CENTER OF SEAT TRACK IN SEVERAL PLACES     (C-CHECK RO 11/21/2024)    REMOVED AND REPLACED CENTER FUSELAGE III, RH FLOOR BEAM Y=+273MM FROM FR74 TO FR79 REF EMB 175 SRM 51-40-08.
